MAUDE Adverse Event Report: BLUE BELT TECHNOLOGIES REAL INTELLIGENCE ROBOTIC DRILL; ORTHOPEDIC STEREOTAXIC INSTRUMENT

BLUE BELT TECHNOLOGIES REAL INTELLIGENCE ROBOTIC DRILL; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number ROB10013S
Medical Device Problem Codes Difficult to Insert (1316); Connection Problem (2900); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, during a real intelligence cori unknown type of surgery, many difficulties were encountered while attaching the milling cutter to one (1) real intelligence robotic drill.The system repeatedly displayed an error message during the calibration of the cutter, despite the trackers being in place and the pointer being in contact with the cutter.However, it was managed to proceed with the procedure, but during the cutting phase the cutter detached from the ri robotic drill.Afterwards, it was unable to reattach it.The procedure was resumed using a smith and nephew backup device, and no delay or injuries were reported as a result.
 
Additional Manufacturer Narrative
Internal complaint reference: case- (b)(4).This complaint was opened by smith+nephew to document a product problem associated with a smith+nephew device.The reported problem relates to known inherent device and/or procedural risks that are appropriately documented in our risk files.Smith+nephew will continue to monitor trends in accordance with our post-market surveillance process and take necessary action as required if anticipated severity and/or occurrence rates are exceeded.Smith+nephew has no reason to suspect that the product failed to meet any specifications at the time of manufacture.Based on our review of all currently available information, we are unable to identify a definitive root cause.However, as the use of our product cannot be excluded as a potential cause or contributory factor to the reported issue, we are conservatively submitting this report in accordance with applicable regulations.If additional investigative findings or information becomes available that alters the conclusions of this report, a follow-up report will be submitted as required.
 
Event or Problem Description
It was reported that, during a real intelligence cori tka surgery, many difficulties were encountered while attaching the milling cutter to one (1) real intelligence robotic drill.The system repeatedly displayed an error message during the calibration of the cutter, despite the trackers being in place and the pointer being in contact with the cutter.However, it was managed to proceed with the procedure, but during the cutting phase the cutter detached from the ri robotic drill.Afterwards, it was unable to reattach it.The procedure was resumed using an equivalent s+n back up product, and no delay or injuries were reported as a result.
 
Additional Manufacturer Narrative
Additional information was provided by the reporter.Sections b5, d10, e1, e2 and e3 were updated.Internal complaint reference: (b)(4).

Brand Name
REAL INTELLIGENCE ROBOTIC DRILL
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer (Section G)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer Contact
holly topping
1450 brooks rd.
memphis, TN 38116
5123913905
MDR Report Key22936170
Report Number3010266064-2025-00197
Device Sequence Number13200460
Product Code OLO
UDI-Device Identifier00885556780886
UDI-Public885556780886
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K201022
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberROB10013S
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2025
Supplement Date Received by Manufacturer09/09/2025
Initial Report FDA Received Date09/02/2025
Supplement Report FDA Received Date09/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
REAL INTELLIGENCE CORI: ROB10024, (B)(6).; REAL INTELLIGENCE CORI: ROB10024, UNKNOWN.
Patient SexUnknown